MathSciNet Relay Station
MathSciNet bibliographic data
MR72131 (17,233e) 20.0X
Szmielew, W. Elementary properties of Abelian groups. Fund. Math. 41 (1955), 203–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement